4 Health Problems that Sock Marks May Indicate

ADVERTISEMENT

Often we don’t notice, but when we wear socks, they can leave a reddish mark on the ankle. If this happens a few times, it is a sign that the socks elastic is tight on the skin.

But if these marks of socks are always present, it may be a sign of the body indicating that something is not going well. Some health problems can be indicated when the sock marks appear on the skin. Here are some of them.

ADVERTISEMENT

Varicose veins

When the legs’ veins become weak, this weakness makes it difficult for them to return the blood to the heart quickly. Blood then accumulates in the legs’ veins, which is one of the conditions for the appearance of varicose veins.

Read also: How to Prevent Kidney Stones: Simple Rules for Healthy Kidneys.

If these sock marks appear frequently, it may be a sign that your veins are not allowing blood to return to the heart.

Image source: Reproduction/Internet

High blood pressure

Swelling in the legs can be caused by excess fluid that accumulates in the lower legs. In this situation, wearing socks can be uncomfortable. Hypertension is caused by fluid retention and makes it difficult to transport blood from the heart to the body. The body responds by retaining fluid, which usually settles on the legs and feet.

ADVERTISEMENT
Image source: Reproduction/Internet

Dehydration

We all know the importance of water for health. If your body doesn’t get enough water, it can cause several complications, including damaging blood vessels.

Damaged veins can begin to create small leaks that allow fluid to accumulate in the surrounding tissue, especially in the ankles and feet. Sock marks that appear around your ankles may indicate that your body is dehydrated.

Image source: Reproduction/Internet

Side effects of medications

Also read: Home Remedies for Dandruff

Some medications can cause swelling in the leg. For example, some antidepressants and drugs to control blood pressure can cause a feeling of swollen feet. Some contraceptives can change hormone levels in the woman’s body and cause fluid retention and swelling of the legs.

Adapted and translated by The Cop Cart Staff

Sources: Tudointeressante

ADVERTISEMENT